The propose of this paper is to extend the construction due to T. Katri˘n´ak of regular double Stone algebras  to a certain subclass of the class of regular double MS-algebras. According to this construction we investigate many properties of these algebras deal with subalgebras, homomorphisms, congruences and permutable congruences.
Digital Object Identifier (DOI)
El-Mohsen Badawy, Abd
"Regular Double MS-Algebras,"
Applied Mathematics & Information Sciences: Vol. 11
, Article 54.
Available at: https://dc.naturalspublishing.com/amis/vol11/iss1/54